A common fixed point theorem via measure of noncompactness

Document Type : Research Paper


1 Department of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran

2 Department of Mathematics, Iran University of Science and Technology, Tehran, Iran


In this paper by applying the measure of noncompactness a common fixed point for the maps $T$ and $S$ is obtained, where $T$ and $S$ are self maps continuous or commuting continuous on a closed convex subset $C$ of a Banach space $E$ and also $S$ is a linear map.


Volume 12, Issue 2
November 2021
Pages 293-296
  • Receive Date: 14 April 2016
  • Revise Date: 05 December 2016
  • Accept Date: 18 January 2017
  • First Publish Date: 01 November 2021